# SDR V0XR20230317AV1

- Difficulty date: February 27, 2023
- Submitted: March 17, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14540484405
- Condition: Corroded
- Location: Zone 100
- Part time: 39,818 hours, 31,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT -479 BETWEEN FRAMES 58 AND 61 IS CORRODED AROUND NUT PLATE HOLES. PART REPLACED
